I am48 year old female who was diagnosed with AVNRT. - I had begun having SVT's when I got on the treadmill. I opted to have an ablation done 9 weeks ago. After the procedure, the doctor told me that he had done his best to "get" the impulse, but that it was too close to the good one and thus too early to tell. Since the ablation, I have had even more SVT's than before the procedure. I have them almost every day. The doctor wanted me to take Diltiazen 180 mg - he had prescribed 120 but it didn't work.
Last week I went to my old cardiologist and he had me wear an event monitor. He called me last Friday with the results and stated that the fast heartbeat I am now having is not the result of the ablated AVNRT, but is caused by something else, possibly "irritation." He put me on 25 mg of metopropol and I am to see him in August.
Is it possible to have a new SVT from irritation from the ablation? Also, I am still extremely tired, is this normal?
Post Edited (agatha275) : 7/11/2013 2:46:58 PM (GMT-6)